Aa
A
A
Close
324184 tn?1308079803
Nadolol prescribed for "migraines"
I have been prescribed Nadolol to prevent migraines, even though I am not convinced that what I am having is indeed a migraine, it's more of brain zaps, burning, tingling sensation that I've seemed to have ever since quitting Topomax cold turkey over a year ago. My concern now is that I am also on Zoloft for anxiety/depression and when I have done research on the interactions btwn these two medications, It has become apparent that they really shouldn't be taken together [although my dr. said it would be fine] B/c of the experiences I have had in the past, I do not always trust what Dr.s say...

I have only taken a couple of Nadolol tablets and I want to just stop taking them all together, since I have only taken a couple do you think it will be ok to stop them abruptly? I do not want any bad side effects from this...

Any insight would be wonderful, thank you!
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources